Same Day Delivery is currently unavailable. You may still order essentials with our regular delivery.

Same Day Delivery is currently unavailable.

Dextromethorphan Hydrobromide + Phenylpropanolamine Hydrochloride + Paracetamol

Tuseran Forte Capsule

Price

₱10.20

Dosage Form

Capsule

Sold by

20 capsules

Contents/Formulation

Each capsule contains: Dextromethorphan (as Hydrochloride) 15mg, Phenylpropanolamine (as Hydrochloride) 25mg, Paracetamol 325mg

Indication

This medicine is used for the relief of cough, clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

1200 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500